# SDR CALA2025061905706

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N17335
- Make and model: Boeing 737-8
- Aircraft serial: 67595
- Aircraft time: 3,112 hours, 1,066 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON LANDING FOLLOWED FIM 52-20 TASK 801, PERFORMED SENSOR CLEAN AND ENTRY AND GALLEY SERVICE DOOR INDICATION SENSOR TEST IAW AMM 52-71-11-710-801, TEST OK. NO MAINTENANCE LIGHT PRESENT. ADD FAULT:52-71001/ 52-71111
